# SDR ASAA2013011793688

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 24,291 hours, 7,342 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Part number: 649200010
- Condition: Loose
- Location: Nr 1 Fan Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN DUCT PANEL FASTENER FOUND LOOSE AND RETORQUED SCREWS ON ALL PANELS IAW AMM 72-23-07.
